# SDR QXEA2010071500413

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- Engine: Ge CF348C1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - RT ENGINE UPPER FAN COWL CHAFE UNDER T/R TRANSMISSION FLEX LINE.  BLENDED CHAFED AREAS ON FAN COWL SKIN AND REINFORCING ANGLE. SENT TO MFG FOR ENGINEERING.  PERFORMED ECI ON RT ENGINE UPPER FAN COWL REINFORCING ANGLE WHERE AREA WAS BLENDED.  NO CRACKS FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01, REO 670-54-14-1016. TREATED AREAS WORKED IAW SRM 51-21-11-001-001-A01.  PRIMED WORKED AREAS IAW SRM 51-21-06-001-001-A01.
